Listlessness effect of Yasmin

We have 166 consumer reports for Yasmin. Listlessness effect occurred in 7%.

Patients statistics on Listlessness side effect for Yasmin

Female
Male

Average weight in Lbs
128.79
0

Average height in Ft
5′ 6″
0

Average age
33
0

Yasmin Circle Diagram 12 consumers of 166 reported about Listlessness

  1. Susan A. Hancock says:
    4.0 rating

    Yasmin for Depression

    So .. in the beginning I had no problems at all. But at some point I had a permanent chest pain. Touching hurt like hell. In addition, I was constantly tired and crying was always with too. Joa and on the subject of sex …… sex should really be something really nice .. but I have since I take the yasmin really overcome, because I have zero buck … such a cheese …… and it’s still expensive …. so well to prevent it … it works at least .. but it is not pleasant ….

    Side effects: Breast pain; Listlessness; Fatigue
  2. Sue E. Melchor says:
    4.0 rating

    Yasmin for Depression

    Just terrible! Take the Yasmin now over 1 year, after taking the first pack, I had terrible mood swings. I was unbearable. Have increasingly worse headaches, breast tenderness and listlessness, sudden cramps without a reason, before, during and after the period. 4 months ago then hair loss and it is getting worse. Will the Yasmin now sell, because it is now not only for my environment unbearable. I myself can not handle myself anymore. I definitely do not recommend YasminHowever, I did not gain weight and did not notice any change in my skin (neither positive nor negative)

  3. Violet K. Quinones says:
    3.5 rating

    After 2 years of using Yasmin and reading dozens of testimonials, I finally know where my bad mental states are coming from, for which I’ve been getting ready for months, since I do not know myself that way and at the end I was just more desperate about it goes without knowing why and without understanding it. The following symptoms have been getting worse over the past two years: depression, aggression, irritability, contentiousness, extreme moodiness, fluctuation in frustration, listlessness, hopelessness, trepidation, nervous breakdowns, hysteria, constipation, rashes on the inside of the forearm and on the thighs. Speech disorders (sometimes I confuse words, my dishwashers and say fridge – sounds funny, but it is not in the long run). Disorientation and balance problems, dizziness, circulatory collapse, nausea, Bach’s pain, disorders of taste and smell (things taste and smell different, not as usual). No sense of body, the feeling that I’m a stranger to myself and stand next to me, have no sense of and no control over my body, no control over my mental state. Vaginal dryness, pain in the GV, sexual listlessness. Negative thoughts that I can barely detect, permanent tiredness, slackness, lack of stamina. Perplexity and bewilderment about the condition, because I did not know what was wrong with me and everything was just put on stress. Although I am a little quick-tempered, but by my nature a cheerful, positive and life-affirming person who goes through life with much joy. I lost everything since Yasmin, dropped her off yesterday and hope I’ll be okay soon.

  4. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  5. Elisabeth J. Easton says:
    4.5 rating

    Yasmin for Pain (menstruation)

    YASMIN … The pill that changed my life … Sounds dramatic, but true !! For a long time I did not notice anything and most of all I did not think that severe depression could be due to the pill … If only I would have come up with it rather than listening to the funny doctors (yes, the Yasmin is expensive * wink) thanks Pharma *), so I would have spared me a lot! Only after about three years it started with the depression, first tired, impotent, sad … then so badly depressed that I have thought of suicide several times, complete withdrawal from the social environment, no head for job, husband, the like !! Migraine attacks (which I never had before), where I sometimes thought of ordering myself an ambulance, the pain was so bad !! But that was not the end of the flagpole: high blood pressure, weight gain, perfect Libido loss, pain in the long run Sex, changing my personality to an absolutely withdrawn mourning dumpling! When I finally, after 5 years of taking, despite the reluctance of my oh so expert doctors, dared to omit the monster pill … yes, I had within 3 months my old personality again! I can laugh again, no trace of Depri, do not let me hang anymore, no more migraines, all my (by the retreat) abandoned in the lurch friends again, ironed out my mistakes and paralysis in the job and ready for new acts! 🙂 May probably everyone else react on it, as I said that went well for three years … As a conclusion from the Odysee I can only advise every girl out there: listen to your body, watching small signals and changes to you before It forces you to kneel like me! I’d rather settle down and wait, see what happens to you … then you can start again, if you want! At least I’ll NEVER AGAIN take this nasty thing AGAIN !!! And above all: the doctors are not always right, there are always alternativesHope I gave you a little food for thought … Best wishes for your health 😉

  6. Helen J. Hendrix says:
    4.5 rating

    After I took the pill Yasmin 10 kg increased. Despite regular sports and the same amount of food I have always gained weight. My legs were swollen every day and the whole body felt like a balloon. There were also headaches and listlessness. Even I had at times depression, that I did not even want to go outside. Now I have the pill discontinued and hope that my old weight comes back again. In itself, Yasmin is not recommended. Better to grab another pill.

  7. Shirley G. Kaczor says:
    5.0 rating

    Initially, I had no significant side effects and thought I had found the perfect pill for me with the Yasmin. But after about 3 years it started creeping … extremely sensitive breasts and at times very dry skin. In addition, I got problems with the eyes, they were getting drier and I only endured with eye drops (but I do not know if that could also be due to the Yasmin). Over time, I was also increasingly driveless, hypersensitive, whiny and felt constantly exhausted and beaten off. My desire for sex became less and less. Most of the time I was barely wet and happy when it was over. After about 6 years of use, I always got the most extreme migraine headaches, which did not help anything. There was nothing to do with me on those days, I just lay in bed and had extra circulatory problems and nausea. I kept thinking of dropping the Yasmin … but not daring because I was scared of the side effects, especially hair loss. But 3 weeks ago I finally did it and I have to say, I’m really happy about it. Well … I know that you can not say much after such a short period of time and should wait. But I already feel much better now … also my desire for sex is back … it feels so intense, I have not known such feelings ever … really unbelievably beautiful … Would any woman , which has such extreme side effects, advise to discontinue this pill and not be afraid of the consequences …

  8. Doris J. Smith says:
    3.0 rating

    I took the Yasmin for a total of about 2 years. At first, migraine occurred in one pill during the pill break. The migraine attacks increased with the duration of use-I had up to five days of migraine during the pill break. I consulted my gynecologist who advised me to take 3 packs in a row. Said and done. The side effects would be unbearable at this time: migraine, weight gain, total loss of libido, depression, dizziness, fatigue, listlessness. I dropped the pill on the advice of a new gynecologist before the end of the third pack.